Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 7, 2017, 10:00 AM CST for 5 counties in Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2017, 10:00 AM CST (16:00 UTC)
- Expired
- Feb 7, 2017, 10:45 AM CST
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS54 KMEG 071600
SVRMEG
TNC023-039-071-077-109-071645-
/O.NEW.KMEG.SV.W.0014.170207T1600Z-170207T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1000 AM CST TUE FEB 7 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southeastern Henderson County in western Tennessee...
Northern McNairy County in western Tennessee...
Northern Hardin County in western Tennessee...
Chester County in western Tennessee...
Southern Decatur County in western Tennessee...
* Until 1045 AM CST
* At 959 AM CST, a severe thunderstorm was located near Masseyville,
or near Chickasaw State Park, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Henderson, Chickasaw State Forest, Chickasaw State Park,
Adamsville, Sardis, Silerton, Masseyville, Reagan, Jacks Creek,
Morris Chapel, Montgomery, Robertson, McNairy, Scotts Hill, Bethel
Springs, Saltillo, Finger, Milledgeville, Enville and Right.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3524 8878 3533 8879 3538 8884
3542 8884 3559 8802 3554 8798 3549 8798
3547 8802 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1559Z 260DEG 46KT 3535 8874
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
087
WWUS54 KMEG 071617
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1017 AM CST TUE FEB 7 2017
TNC023-039-071-077-109-071645-
/O.CON.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-McNairy TN-Hardin TN-Chester TN-Decatur TN-
1017 AM CST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR SOUTHEASTERN HENDERSON...NORTHEASTERN MCNAIRY...NORTHERN
HARDIN...EAST CENTRAL CHESTER AND SOUTHERN DECATUR COUNTIES...
At 1017 AM CST, a severe thunderstorm was located near Jacks Creek,
or 11 miles east of Henderson, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Adamsville, Sardis, Reagan, Jacks Creek, Morris Chapel, Montgomery,
Scotts Hill, Saltillo, Milledgeville, Enville, Right, Haney, Hinkle,
Roby, Pleasant Grove, Cabo, Red Walnut, Cerro Gordo, Thurman and Lick
Skillet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3525 8861 3536 8857 3542 8856
3548 8856 3559 8802 3554 8798 3549 8798
3547 8802 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1617Z 260DEG 46KT 3539 8845
HAIL...<.75IN
WIND...60MPH
$$291
WWUS54 KMEG 071631
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1031 AM CST TUE FEB 7 2017
TNC023-109-071641-
/O.CAN.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
McNairy TN-Chester TN-
1031 AM CST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCNAIRY AND EAST
CENTRAL CHESTER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3527 8837 3530 8837 3540 8835
3541 8836 3552 8835 3559 8802 3553 8798
3549 8798 3547 8802 3545 8804 3542 8803
3541 8797
TIME...MOT...LOC 1631Z 260DEG 46KT 3542 8823
$$
TNC039-071-077-071645-
/O.CON.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-Hardin TN-Decatur TN-
1031 AM CST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR SOUTHEASTERN HENDERSON...NORTHERN HARDIN AND SOUTHERN DECATUR
COUNTIES...
At 1031 AM CST, a severe thunderstorm was located near Sardis, or 13
miles north of Savannah, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sardis, Reagan, Morris Chapel, Montgomery, Scotts Hill, Saltillo,
Milledgeville, Right, Haney, Hinkle, Pleasant Grove, Red Walnut,
Cerro Gordo, Thurman, Lick Skillet, Gumdale, Sibley, Bath Springs,
Five Forks and Largo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3527 8837 3530 8837 3540 8835
3541 8836 3552 8835 3559 8802 3553 8798
3549 8798 3547 8802 3545 8804 3542 8803
3541 8797
TIME...MOT...LOC 1631Z 260DEG 46KT 3542 8823
HAIL...<.75IN
WIND...60MPH
$$122
WWUS54 KMEG 071638
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1038 AM CST TUE FEB 7 2017
TNC039-071-077-071648-
/O.EXP.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-Hardin TN-Decatur TN-
1038 AM CST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON...
NORTHERN HARDIN AND SOUTHERN DECATUR COUNTIES WILL EXPIRE AT 1045 AM
CST...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3527 8837 3530 8837 3540 8835
3541 8836 3552 8835 3559 8802 3553 8798
3549 8798 3547 8802 3545 8804 3542 8803
3541 8797
TIME...MOT...LOC 1638Z 260DEG 46KT 3543 8813
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 9:43 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 7, 9:43 AM CST, 17 minutes before
Area Forecast Discussion National Weather Service Memphis TN 943 AM CST Tue Feb 7 2017 .DISCUSSION... A mid level trough is moving through Arkansas at this time. Clusters of mainly elevated showers and thunderstorms stretch across west Tennessee and north Mississippi. The activity is mainly sub severe though the very cold air aloft is helping with the production of small hail in some storms. 500 mb temps are -16C to -17C. The mid level trough axis will shift east of the Mississippi River over the next couple of hours and to the TN River/Alabama border by mid afternoon. The cold front is lagging far to the NW and the airmass will continue to destabilize ahead of it this afternoon. Some intensification of the mainly elevated activity across West Tennessee and North Mississippi is possible over the next few hours as the airmass tries to destabilize ahead of a lagging cold front. Some large hail and damaging winds are possible. Most of this morning activity will shift east into Middle Tennessee and Alabama by early afternoon. As far as development this afternoon goes...once the mid level trough moves east the lift across the region weaken with some subsidence likely by mid afternoon. Also the cold front pushing into the area is undergoing frontolysis and the wind fields will be weakening with little convergence along the front. It may become unstable this afternoon but not sure if the atmosphere will be able to take advantage. Latest model data point to severe chances diminishing after 18z. SJM && .PREV DISCUSSION... /issued 410 AM CST Tue Feb 7 2017/ At 4AM, Two distinct areas of thunderstorms on radar at this hour. One multi-cluster of storms is moving through West Tennessee, that has mostly produced sub-severe hail and winds. Another line of storms is moving into eastern Arkansas and is likely producing severe hail with a storm in Randolph County. The aforementioned second line of storms will be maintained by a shortwave currently digging across northern Texas and the Oklahoma border. Height falls are not overly impressive, but lapse rates aloft are in the 7.5 to 8 C/km range. As a result, a continued hail threat will exist through the morning hours. If any storms can become rooted in the boundary layer, a greater hail and wind potential will exist. HRRR hi-res model indicates that the line of storms will push east of Tennessee River by 18Z or noon LT, and the risk for severe storms will come to an end. Record breaking temperatures are expected this afternoon as readings to rise into the mid to upper 70s before a cold front arrives around sundown. All main models continue to indicate that the frontal boundary will slow down and become stalled near a line from Clarksdale northeast to Camden Tennessee. A weak surface low will then ride along the front and traverse from the ArkLaTex to Central Tennessee during the day on Wednesday. As a result, a slight chance of showers and thunderstorms will be possible mainly over West Tennessee and North Mississippi. The front is expected to push south and east of the area by Thursday morning. Behind the frontal, a decent cooldown is expected Thursday as temperatures remain in the low to mid 40s. However, temperatures will bounce back quickly on Friday, as high pressure pushes east and winds turn around to the south. Moisture recovery will occur during the overnight hours on Saturday and a few warm air advection showers will be possible during the day. Another cold front is progged to move into the Mid-South around sundown on Sunday. Showers and thunderstorms will accompany the front as it moves through. Behind the front, another cool down is expected with temperatures returning to around and slightly above normal. Beyond that, models diverge on the position of a surface low ejecting out of the Gulf. Went ahead and carried low end POPs in the south. AC3 && AVIATION...12z TAFs Potent shortwave will move across the Mid South today. Strong low level winds from the southwest above surface layer will continue to pose a wind shear threat through mid/late morning. In addition...convection will continue to intensify through the morning hours as mid level height falls overspread the region along with increasing mid level lapse rates. Strong to severe storms will be possible this morning with potential damaging winds and large hail. The greatest threat early this morning will be near KJBR then through mid/late morning at KMEM and KMKL. The greater severe threat at KTUP will be late morning into this afternoon. Have added tempos for the greatest storm potential at all locations. Storms will gradually diminish from west to east from late morning through the afternoon hours. MVFR to IFR cigs/vsbys will be possible during storm activity today. Surface winds will remain strong and gusty from the south today before diminishing by evening. A front will stall in the vicinity of KJBR and KMKL where winds may temporarily become light northeasterly late tonight. Elsewhere...light and variable winds are expected. Fog will likely develop late tonight at the terminals and could become dense...especially at KTUP. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Feb 7, 8:52 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 852 AM CST Tue Feb 7 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-081700- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 852 AM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...TODAY AND TONIGHT There is a slight risk for severe thunderstorms south and east of a Union City, Tennessee to Osceola, Mississippi to Forrest City, Arkansas line. The greatest potential for severe storms will be east of the Mississippi river through the mid afternoon hours. The highest potential for severe storms will be across northeast Mississippi this afternoon when instability is maximized. There will be a threat for damaging winds and large hail across the slight risk area. Isolated tornadoes will also be possible later this morning into the afternoon...especially across northeast Mississippi. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong storms are possible across north Mississippi Wednesday afternoon into Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today across the entire Mid South. Please pass along any storm damage or large hail to the National Weather Service in Memphis. SJM
In the hours before
Special weather statement, Feb 7, 9:19 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
919 AM CST TUE FEB 7 2017
MSZ002-TNZ089-090-071545-
Marshall MS-Hardeman TN-Fayette TN-
919 AM CST TUE FEB 7 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CST
FOR...
North central Marshall County in northwestern Mississippi...
Central Hardeman County in western Tennessee...
Southern Fayette County in western Tennessee...
At 918 AM CST...a strong thunderstorm producing pea to dime size
hail or larger and winds to 40 mph was located 8 miles north of
Slayden, or 14 miles east of Collierville. Movement of the storm was
to the northeast at 50 mph.
People in north central Marshall...central Hardeman and southern
Fayette Counties should monitor this storm closely.
LAT...LON 3499 8932 3499 8935 3498 8935 3494 8950
3514 8964 3541 8899 3514 8880
TIME...MOT...LOC 1518Z 241DEG 59KT 3508 8942Special weather statement, Feb 7, 9:27 AM CST, 33 minutes before
Special Weather Statement National Weather Service Memphis TN 927 AM CST TUE FEB 7 2017 MSZ002-003-TNZ089-090-071545- Marshall MS-Benton MS-Hardeman TN-Fayette TN- 927 AM CST TUE FEB 7 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CST FOR... North central Marshall County in northwestern Mississippi... Northwestern Benton County in northeastern Mississippi... Southwestern Hardeman County in western Tennessee... Southeastern Fayette County in western Tennessee... At 927 AM CST...a strong thunderstorm producing nickel size hail was located near Michigan City, or 16 miles northeast of Holly Springs. This storm was moving northeast at 50 mph. People in north central Marshall...northwestern Benton...southwestern Hardeman and southeastern Fayette Counties should monitor this storm closely. LAT...LON 3492 8940 3498 8943 3512 8908 3498 8904 TIME...MOT...LOC 1527Z 245DEG 51KT 3499 8933
Special weather statement, Feb 7, 9:31 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
931 AM CST TUE FEB 7 2017
MSZ002>004-071615-
Tippah MS-Marshall MS-Benton MS-
931 AM CST TUE FEB 7 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 AM CST
FOR...
Northwestern Tippah County in northeastern Mississippi...
Northeastern Marshall County in northwestern Mississippi...
Benton County in northeastern Mississippi...
At 931 AM CST...a strong thunderstorm producing nickel size hail
larger was located near Holly Springs. The storm was moving
northeast at 50 mph.
People in northwestern Tippah...northeastern Marshall and Benton
Counties should monitor this storm closely.
LAT...LON 3469 8945 3491 8949 3500 8889 3499 8887
3474 8887
TIME...MOT...LOC 1531Z 256DEG 34KT 3480 8938Special weather statement, Feb 7, 9:43 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
943 AM CST TUE FEB 7 2017
MSZ006-009-071615-
Tishomingo MS-Prentiss MS-
943 AM CST TUE FEB 7 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 AM CST
FOR...
Central Tishomingo County in northeastern Mississippi...
Eastern Prentiss County in northeastern Mississippi...
At 943 AM CST...a strong thunderstorm producing Pea size hail or
larger was located over Thrashers, or near Booneville. This storm
was moving northeast at 50 mph.
People in central Tishomingo and eastern Prentiss Counties should
monitor this storm closely.
LAT...LON 3471 8812 3453 8854 3467 8863 3476 8848
3476 8837 3482 8837 3494 8816 3492 8816
3489 8810 3487 8810
TIME...MOT...LOC 1543Z 239DEG 46KT 3468 8845Special weather statement, Feb 7, 9:53 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
953 AM CST TUE FEB 7 2017
MSZ002>004-013-014-071645-
Lafayette MS-Tippah MS-Marshall MS-Union MS-Benton MS-
953 AM CST TUE FEB 7 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CST
FOR...
Northeastern Lafayette County in northwestern Mississippi...
Southwestern Tippah County in northeastern Mississippi...
Southeastern Marshall County in northwestern Mississippi...
Western Union County in northeastern Mississippi...
Southern Benton County in northeastern Mississippi...
At 952 AM CST...strong thunderstorms were producing pea to dime size
hail and winds to 40 mph was located along a line extending from
near Wall Doxey State Park to Oxford. This line of storms was moving
northeast at 45 mph.
People in northeastern Lafayette...southwestern Tippah...southeastern
Marshall...western Union and southern Benton Counties should monitor
this storm closely.
LAT...LON 3468 8946 3475 8895 3438 8901 3438 8924
3434 8925 3431 8952
TIME...MOT...LOC 1552Z 252DEG 33KT 3469 8943 3434 8951Special weather statement, Feb 7, 9:58 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
958 AM CST TUE FEB 7 2017
MSZ004-TNZ053>055-090>092-071645-
Tippah MS-Hardeman TN-Henderson TN-Chester TN-Decatur TN-McNairy TN-
Hardin TN-
958 AM CST TUE FEB 7 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CST
FOR...
North central Tippah County in northeastern Mississippi...
Eastern Hardeman County in western Tennessee...
Southern Henderson County in western Tennessee...
Chester County in western Tennessee...
Southwestern Decatur County in western Tennessee...
McNairy County in western Tennessee...
Western Hardin County in western Tennessee...
At 957 AM CST...strong thunderstorms were producing pea to dime size
hail and winds to 50 mph was located along a line extending from
near Chickasaw State Park to near Pocahontas.
People in north central Tippah...eastern Hardeman...southern
Henderson...Chester...southwestern Decatur...McNairy and western
Hardin Counties should monitor this storm closely.
LAT...LON 3499 8820 3500 8882 3496 8882 3495 8897
3543 8883 3550 8867 3561 8808
TIME...MOT...LOC 1557Z 264DEG 45KT 3541 8876 3500 8884The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 1:47 AM CST | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 43 min |
| Feb 7, 2:31 AM CST | Special Weather Statement | MEG | Crockett, Gibson, Haywood, Tipton | 44 min |
| Feb 7, 2:34 AM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 26 min |
| Feb 7, 2:51 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 8 min |
| Feb 7, 3:11 AM CST | Special Weather Statement | MEG | Chester | 49 min |
| Feb 7, 3:14 AM CST | Special Weather Statement | MEG | Carroll, Crockett, Gibson, Henry | 61 min |
| Feb 7, 3:27 AM CST | Special Weather Statement | MEG | Weakley | 48 min |
| Feb 7, 4:07 AM CST | Special Weather Statement | MEG | Benton | 38 min |
| Feb 7, 6:49 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| Feb 7, 8:02 AM CST | Severe Thunderstorm Warning | MEG | Chester, Henderson, Madison | 43 min |
| Feb 7, 8:18 AM CST | Special Weather Statement | MEG | Shelby, Tipton | 27 min |
| Feb 7, 8:41 AM CST | Special Weather Statement | MEG | Chester | 34 min |
| Feb 7, 8:50 AM CST | Special Weather Statement | MEG | Decatur | 10 min |
| Feb 7, 9:07 AM CST | Special Weather Statement | MEG | Decatur | 23 min |
| Feb 7, 9:10 AM CST | Special Weather Statement | MEG | Madison | 35 min |
| Feb 7, 9:19 AM CST | Special Weather Statement | MEG | Fayette, Hardeman | 26 min |
| Feb 7, 9:58 AM CST | Special Weather Statement | MEG | Chester, Decatur, Hardin, McNairy | 47 min |
| Feb 7, 10:42 AM CST | Special Weather Statement | MEG | Hardin | 18 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.